MathSciNet Relay Station
MathSciNet bibliographic data
MR2795212 68W30 (68P05)
Monagan, Michael; Pearce, Roman Sparse polynomial division using a heap. J. Symbolic Comput. 46 (2011), no. 7, 807–822.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement